# SDR MALA030205

- Difficulty date: March 20, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6227713004
- Part serial: 1347
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2737, LT DPU C/B POPPED.  LEFT SIDE DPU 1 (G-18) CIRCUIT BREAKER OUT, (POPPED) RESET ONCE, AND POPPED AGAIN.  RT SIDE HEADING (F/O) DID NOT MATCH MAG COMPASS.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED NR 1 DPU P/N 622-7713-004, SN/ON 6924, SN/OFF 1347.  ALL CHECKS GOOD IAW SF340 MM.
